# SDR MASA200500876

- Difficulty date: November 12, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 6,439 hours, 5,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON IN CLT, THE CREW NOTED THAT THE RT AFT EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHT BULB.
